# SDR CALA2013011100023

- Difficulty date: January 9, 2013
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N57870
- Make and model: Boeing 757-33N
- Aircraft serial: 32525
- Aircraft time: 25,282 hours, 7,381 cycles
- System (JASC): 2565 · Escape Slide
- Part: Harness
- Part number: 416N251009
- Condition: Frayed
- Location: Escape Slides
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE HARNESS FRAYED. REPORTED. R & R HARNESSES IAW AMM 25-66-0 1-404-044.  WORK PERFORMED.
